Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Solution of the problem of Plateau


Author: Jesse Douglas
Journal: Trans. Amer. Math. Soc. 33 (1931), 263-321
MSC: Primary 53A10; Secondary 49Q20
MathSciNet review: 1501590
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10, 49Q20

Retrieve articles in all journals with MSC: 53A10, 49Q20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1931-1501590-9
Article copyright: © Copyright 1931 American Mathematical Society